# SDR 9701873212

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653114
- Condition: Shattered
- Location: Rt Cockpit
- Part time: 14,943 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE FIRST OFFICER'S WINDSHIELD SHATTERED FOLLOWED BY AN ECAM WINDSHIELD HEAT MESSAGE.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED WINDSHIELD.  OPERATIONAL CHECK GOOD.
